MAUDE Adverse Event Report: BD SUZHOU (MDS) BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I; INTRAVASCULAR CATHETER
Catalog Number 383313
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd saf-t-intima w/y adapter yel 24ga x.75i tubing seperated from adaptor / luer connector and leaked side injector of catheter disconnected, causing chemotherapy spillage.Quantity: 01 anvisa notification: no.Sample availability: no, presence of biological material was it being used on patient at the time? yes.Was patient harmed? no.When was the problem detected? after the medicine was leaking.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Additional information received on 02/24/2025.Could you please share the photo samples related to this event? a: yes, photo samples are attached.Can you please confirm the date of event? a: 04/02/2025.Was there any damage sustained to the device during use? if so, approximately where? how was the damage identified? a: yes, on the side injector, causing the medication to spill.Was the device used for multiple punctures? a: no.Was a syringe or powered injector used to force fluid through the device? a: no.No additional information provided.
 
Additional Manufacturer Narrative
Dhr review: the complaint lot#: 3333002, assembly in suzhou plant on 2023.Dec.15, lot quantity is (b)(4) ea review the in-process test record and outgoing test report, all test results meet the product specifications, no abnormal found.Review the product assembly record, no non-conformities, deviations, or rework activities for this lot.Returned sample analysis: no samples returned; picture provided to show prn is dropped with a used product.Retain sample analysis: sampling 2ea from the retain sample of the same manufacture lot to check vent plug and prn connector assembly status and do leakage test, all of them are within specification, refer to the attachment for retain sample test report.Possible cause analysis: the reported information describe connector drop (cannot ensure it¿s the vent plug or prn connector), possible reason of such type of defect will be: 1.Poor assembly status, vent plug assembly too loose, or prn connector torque is too low.2.Other abnormal vibration or movement that cause component become loose.Manufacture process have the operation as below to prevent the risk above: 1.100% inspection during each manual assembly station can detect any component loose defect, packaging line can detect such defect as well during manual loading.2.Prn torque and leakage test can monitor any poor assembly defect.Conclusion: there is only one picture provided to show prn is dropped with a used product, and retained samples cannot detect the defect as reported, with this we cannot identify the root cause for this case.

Brand Name
BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21446632
Report Number3002601200-2025-00070
Device Sequence Number12552327
Product Code FOZ
UDI-Device Identifier00382903833139
UDI-Public(01)00382903833139(11)231129(17)271130(10)3333002
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383313
Device Lot Number3333002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown